# SDR 96ZZZX5136

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32DG
- Make and model: Mooney M20K
- Aircraft serial: 251126
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clutch Spring
- Part number: 102053
- Condition: Failed
- Location: Lt Mlg Actuator
- Part time: 1,426 hours
- Component: 1020001
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO-BACK CLUTCH SPRING TANG BROKE OFF AND JAMMED EMERGENCY EXTENSION SYSTEM COMPLETELY.  THIS PART IS SUBJECT OF MOONEY SI M20-52A DATED 10-25-94, RECOMMENDING CHANGE AT 1,000 HOURS.  SUBMITTER STATED THIS SHOULD BE AN AD.  OPERATOR SUCCESSFULLY EXTENDED GEAR AFTER CIRCUIT BREAKER TRIPPED BY RESETTING BREAKER SEVERAL TIMES.  (DISCOVERED DURING INSPECTION AFTER SWITCH REPAIR).
